Double circulant self-dual codes over ℤ 2k

T. Aaron Gulliver, Masaaki Harada

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

Recently there has been tremendous interest in self-dual codes over finite rings, specifically the rings ℤ 2k. In this paper, we investigate double circulant self-dual codes over ℤ 2k for small k and short lengths. In particular, we give a classification of the extremal double circulant codes. Using invariant theory, a basis for the space of invariants to which the Hamming weight enumerators belong is given for self-dual codes over ℤ 6, ℤ 8, ℤ 10, and ℤ 12.

Original languageEnglish
Pages (from-to)3105-3123
Number of pages19
JournalIEEE Transactions on Information Theory
Volume44
Issue number7
DOIs
Publication statusPublished - 1998 Dec 1
Externally publishedYes

Keywords

  • Extremal self-dual codes
  • Ring codes
  • Weight enumerators

ASJC Scopus subject areas

  • Electrical and Electronic Engineering
  • Information Systems

Cite this